# SDR HALA20240404085

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 46,980 hours, 7,377 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - RH OUTBOARD FUEL TANK READING "0". REMOVED AND REPLACED VALVE, OP'S CHECK SATISFACTORY. PER AMM 28-25-57-000-802-A, 28-25-57-400-801-A. NO OTHER DEFECTS NOTED.
